2 doctors weighed in:

I have low t, 228 recent test results. Was prescribed androgel 1.62. While using I have trouble sleeping seem to wake up a lot . Any suggestions?

2 doctors weighed in
Dr. Dennis Clifford
Internal Medicine - Pulmonary Critical Care
1 doctor agrees

In brief: Talk to MD

Sleep apnea can be a side effect of testosterone replacement and would result in frequent awakenings.
Generally increased energy can be a result of treatment, but usually not insomnia. Make sure you're practicing good sleep hygiene and not exercising close to bedtime.

In brief: Talk to MD

Sleep apnea can be a side effect of testosterone replacement and would result in frequent awakenings.
Generally increased energy can be a result of treatment, but usually not insomnia. Make sure you're practicing good sleep hygiene and not exercising close to bedtime.
Dr. Dennis Clifford
Dr. Dennis Clifford
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors